# SDR AALA202205104980

- Difficulty date: May 7, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 55,627 hours, 35,114 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE MISSING IN BACK OF THE AIRCRAFT. INSTALLED NEW MEGAPHONE AS REQUIRED.
